MAUDE Adverse Event Report: TRIMED INC K-WIRE 1.1, 100MM

TRIMED INC K-WIRE 1.1, 100MM
Model Number WIRE-1.1/100
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trimed inc ((b)(4)) plans to send the correct labels to trimed (b)(4) where trimed (b)(4) will take off the incorrect label and replace with the appropriate label.Trimed (b)(4) is trimed inc in (b)(4) importer/ distributor for europe.
 
Event or Problem Description
Trimed (b)(4) (an importer / distributor for trimed inc) stated on (b)(6) 2021 that 150 (30 tubes of 5 each) wire-1.1/100 devices were labeled for the wire-0.7/080.This is product mislabeled.

Brand Name
K-WIRE 1.1, 100MM
Common Device Name
K-WIRE 1.1, 100MM
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
stephanie rissler
27533 avenue hopkins
santa clarita, CA 91355
6612557406
MDR Report Key12682014
Report Number2031009-2021-00005
Device Sequence Number3572283
Product Code NDL
UDI-Device Identifier00842188109331
UDI-Public00842188109331
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K951303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWIRE-1.1/100
Device Catalogue NumberWIRE-1.1/100
Device Lot Number90598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown